Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 10, NWS La Crosse, WI

July 7, 2010Fayette County, Iowa

NWS La Crosse, WI issued this flash flood warning at Jul 7, 2010, 7:47 AM CDT for Fayette County, Iowa. It was in force for 4 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2010, 7:47 AM CDT (12:47 UTC)
Expired
Jul 7, 2010, 12:00 PM CDT
In force
4 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Fayette County, IA

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:50 AM CDTHEAVY RAIN 01 E Oelwein, IA3 INCHES OF RAIN DURING THE PREVIOUS 40 MINUTES.
Jul 7, 7:53 AM CDTFLASH FLOODOelwein, IAWATER OVER PARTS OF HIGHWAY 3. FLASH FLOODING REPORTED DOWNTOWN AS WELL.
Jul 7, 8:01 AM CDTFLASH FLOODOelwein, IADOWNTOWN BUSINESSES FLOODED.
Jul 7, 8:32 AM CDTFLASH FLOODOelwein, IAMAJOR FLOODING IN TOWN WITH NUMEROUS STREETS UNDER WATER AND HIGHWAY 150 THROUGH TOWN IS CLOSED.
Jul 7, 8:37 AM CDTFLASH FLOODOelwein, IADRY RUN CREEK THROUGH TOWN STILL RISING. MANY STREETS IMPASSABLE. WATER GOING DOWN ALONG HIGHWAY 150 SOUTH OF TOWN BUT STILL RISING IN AND NORTH OF TOWN.
Jul 7, 9:05 AM CDTHEAVY RAIN 3.51 Wnw Oelwein, IASTREETS FLOODING THAT NORMALLY DO NOT FLOOD.
Jul 7, 9:15 AM CDTFLASH FLOODFairbank, IATHE LITTLE WAPSIPINICON RIVER IS OUT OF ITS BANKS AND FLOODING SIGGELKOV PARK IN FAIRBANK.
Jul 7, 9:41 AM CDTHEAVY RAIN 3.22 S Oelwein, IAESTIMATED TOTAL FROM KOEL RADIO
Jul 7, 10:00 AM CDTFLOODOelwein, IAMANY HOMES WITH FLOODED BASEMENTS AND SOME STRUCTURAL DAMAGE. SOME ROADS WITH SURFACE DAMAGE AND COUNTY ROADS CLOSED.
Jul 7, 10:00 AM CDTHEAVY RAIN 4.11 N Oelwein, IA
Jul 7, 10:02 AM CDTHEAVY RAIN 1.274 W Stanley, IASINCE 8 AM. STORM TOTAL IS NOW 2.47 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WGUS53 KARX 071247
FFWARX
IAC065-071700-
/O.NEW.KARX.FF.W.0010.100707T1247Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT WED JUL 7 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN NORTHEAST IOWA...

* UNTIL NOON CDT

* AT 740 AM...LOCAL LAW ENFORCEMENT OFFICIALS IN OELWEIN REPORTED
  WATER OVER PARTS OF HIGHWAY 150 WITH CARS BECOMING STALLED IN 
  HIGH WATER. DOPPLER RADAR ESTIMATES SHOW AS MUCH AS 2 INCHES
  OF RAIN MAY HAVE FALLEN ALREADY IN SOUTHERN FAYETTE COUNTY.
  MORE HEAVY RAIN IS EXPECTED OVER THE NEXT FEW HOURS THAT WILL 
  COVER MUCH OF THE COUNTY AND LEAD TO ADDITIONAL WATER PROBLEMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OELWEIN...WEST UNION...ARLINGTON...CLERMONT...ELGIN...
  FAYETTE...HAWKEYE...MAYNARD AND WAUCOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. STAY ON HIGHER GROUND.

&&

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA
5 follow-up statements
799 
WGUS73 KARX 071305
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 AM CDT WED JUL 7 2010

IAC065-071700-
/O.CON.KARX.FF.W.0010.000000T0000Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
805 AM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL
NOON CDT...

RAINFALL OF 2 TO 3 INCHES HAS FALLEN EARLY THIS MORNING ACROSS 
MAINLY SOUTHERN PARTS OF FAYETTE COUNTY. THE HEAVIEST RAIN HAS 
FALLEN BETWEEN OELWEIN...MAYNARD AND ARLINGTON. THIS RAIN WILL 
LIKELY FLOOD OTTER CREEK...HUNTER CREEK AND FORKS OF BUFFALO CREEK.

IF YOU LIVE IN THESE AREAS...MOVE TO HIGHER GROUND NOW. WATCH FOR 
FLOODED ROADS IF YOU MUST TRAVEL THIS MORNING. SOME BUSINESSES IN 
OELWEIN HAVE ALSO REPORTED FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA
239 
WGUS73 KARX 071359
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 AM CDT WED JUL 7 2010

IAC065-071700-
/O.CON.KARX.FF.W.0010.000000T0000Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
859 AM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL
NOON CDT...

FLOODING CONTINUES TO BE REPORTED FROM PARTS OF FAYETTE COUNTY...
ESPECIALLY THE OELWEIN AREA. DRY RUN CREEK IN OELWEIN WAS RISING
WITH HEAVY RAIN RUNOFF FROM EAST OF THE CITY. HIGHWAY 150 WAS STILL 
CLOSED IN PARTS OF TOWN ALTHOUGH TRAFFIC WAS BEING ALLOWED TO CROSS 
ON THE SOUTH SIDE OF TOWN NOW.

NUMEROUS STREETS ARE FLOODED AND SOME PARKING LOTS.

RAINFALL RATES OVER THE PAST 30 MINUTES HAVE DIMINISHED SOMEWHAT
BUT MODERATE TO HEAVY RAIN CONTINUES OVER THE ENTIRE COUNTY. AN 
ADDITIONAL 1 TO 2 INCHES OF RAIN WILL KEEP WATER LEVELS HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS RAIN WILL CAUSE FLOODING OF CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA
439 
WGUS73 KARX 071435
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
935 AM CDT WED JUL 7 2010

IAC065-071700-
/O.CON.KARX.FF.W.0010.000000T0000Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
935 AM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL
NOON CDT...

AT 930 AM...THE OELWEIN FIRE DEPARTMENT REPORTED HIGH WATER STILL 
IMPACTING THE CITY. DRY RUN CREEK IN TOWN WAS STILL FLOODING WITH 
DEEP WATER IN SOME PLACES. RESCUES WERE NEEDED IN SOME OELWEIN HOMES 
DUE TO RISING WATER AND VEHICLES THAT BECAME STRANDED.

OTTER CREEK NEAR OELWEIN IS LIKELY FLOODING AS WELL.

AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE OVER THE NEXT HOUR 
BUT RAINFALL RATES HAVE CONTINUED TO DIMINISH. THERE MAY EVEN BE A 
BREAK IN THE RAIN BY 1030 AM WHICH SHOULD ALLOW WATER LEVELS TO 
RECEDE.

THE FAYETTE COUNTY SHERIFFS DEPARTMENT REPORTED FEW PROBLEMS 
ELSEWHERE IN FAYETTE COUNTY AS OF 920 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. FIND AN ALTERNATIVE ROUTE.

KEEP CHILDREN AWAY FROM DRAINAGE AREAS AND SWOLLEN CREEKS. THE 
SWIFTNESS OF FLOWING WATER COULD SWEEP THEM AWAY.

&&

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA
029 
WGUS73 KARX 071508
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1008 AM CDT WED JUL 7 2010

IAC065-071700-
/O.CON.KARX.FF.W.0010.000000T0000Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
1008 AM CDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL
NOON CDT...

RAIN CONTINUES ACROSS FAYETTE COUNTY IOWA LATE THIS MORNING BUT HAS 
BEEN GETTING LIGHTER AND LIGHTER...AND MAY HAVE EVEN ENDED FOR A 
TIME IN THE OELWEIN AREA. THIS SHOULD ALLOW FLOOD WATERS TO LEVEL 
OFF OR RECEDE DURING THE NEXT COUPLE HOURS.

THE HEAVIEST RAINFALL THIS MORNING...WHICH COULD BE IN THE 3 TO 5 
INCH RANGE...FELL BETWEEN OELWEIN...MAYNARD...VOLGA AND ARLINGTON.
CREEKS AND RIVERS THAT WERE HIT THE HARDEST INCLUDE THE LITTLE 
WAPSIPINICON RIVER...HUNTER CREEK...OTTER CREEK...DRY RUN CREEK...
THE LITTLE VOLGA RIVER...BEAR CREEK...BRUSH CREEK...AND THE 
FORKS OF THE BUFFALO CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM HAS CAUSED FLOODING OF CITY 
STREETS...SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS 
FARMLAND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA
785 
WGUS73 KARX 071700
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 PM CDT WED JUL 7 2010

IAC065-071715-
/O.EXP.KARX.FF.W.0010.000000T0000Z-100707T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
1200 PM CDT WED JUL 7 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FAYETTE COUNTY WILL
BE ALLOWED TO EXPIRE AT NOON...

HEAVY RAIN HAS SHIFTED OUT OF THE FAYETTE COUNTY AND OELWEIN AREAS
LATE THIS MORNING. WATER CONTINUES TO GO DOWN IN THE OELWEIN AREA AS
WELL AND DRY RUN CREEK IS BELOW FLOOD LEVELS. ALL ROADS ARE PASSABLE 
IN THE AREA ALTHOUGH SOME ROADS HAD DAMAGE AND DEBRIS FROM THE 
FLOODING WILL CAUSE SOME TRAVEL ISSUES.

SOME HOMES NEAR DRY RUN CREEK IN OELWEIN HAD BASEMENT WALLS GET 
PUSHED IN FROM THE FLOOD WATERS.

ADDITIONAL HEAVY RAIN IS STILL POSSIBLE THIS AFTERNOON AND TONIGHT.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ADDITIONAL FLOODING.

IF CONTINUED RAIN HITS YOUR AREA...ASSUME MUCH OF THIS WILL RUN OFF 
AND LEAD TO QUICK FLOODING. NEVER DRIVE INTO DEEP WATER.

LAT...LON 4309 9208 4308 9161 4264 9161 4263 9207

$$

SHEA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 5:25 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 7, 5:25 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
525 AM CDT WED JUL 7 2010

.UPDATE...850MB-SURFACE ANALYSIS AT 00Z SHOWED THE RICH MOISTURE
POOL ALONG I-80 CORRIDOR AND SLIGHTLY NORTH. HAVE BEEN WATCHING
PROFILERS ALL NIGHT WITH 10-20KT SOUTHERLY FLOW OVER IA/IL ADVECTING
THIS NORTHWARD WHERE 200-300 J/KG OF MUCAPE STILL REMAINS. BOTH THE
850MB AND 925MB 10Z PROFILERS ARE SHOWING WEAK...ALONG
STREAMLINE /SPEED/ MOISTURE CONVERGENCE IN A BROAD AREA ACROSS IOWA
AND NRN IL/SRN WI. THIS CONVERGENCE IS MAINLY SPEED CONVERGENT FLOW
FROM 15KTS NEAR KMLI TO 5-10KTS ACROSS WI. NOT MUCH...BUT AIR MASS IS
SO MOIST IN THE LOW LEVELS IT IS UNSTABLE TO A LITTLE PUSH.

NCEP RUC LOOKING PRETTY GOOD WITH THE WIND FLOW IN THESE LOW-LEVELS
AND MOISTURE CONVERGENCE THIS MORNING. AS THE DAY PROGRESSES...
THE FLOW BEGINS TO BACK TOWARD THE S-SE AND FOCUS OF CONVERGENCE
SHIFTS NORTHWEST TOWARD THE COLD FRONT FROM HAYWARD TO KMSP-KOMA BY
21Z. THUS...BELIEVE THE MORNING SHOWERS MAY GIVE A BREAK MID-DAY AS
ATMOSPHERE ADJUSTS BACK TO THE WEST WITH THE FORCING.

WILL BE SENDING AN UPDATED FORECAST TO BETTER REFLECT THE MORNING
RAIN CHANCES...ESPECIALLY ACROSS THE SOUTHERN PART OF THE FORECAST
AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

BAUMGARDT
Hazardous weather outlook, Jul 7, 4:17 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
417 AM CDT WED JUL 7 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
417 AM CDT WED JUL 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND PORTIONS OF SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MORNING FOG WILL REDUCE VISIBILITIES IN SOME AREAS TO LESS THAN 1/4
OF A MILE.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA TODAY AND
TONIGHT...BUT DUE TO LIMITED ORGANIZATION AND UNFAVORABLE WIND
PROFILES...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE THE MAIN HAZARDS.
ANY STORMS THAT BECOME ANCHORED IN THE SAME AREA FOR SOME TIME COULD
PRODUCE A QUICK INCH OF RAIN AND LEAD TO LOCAL WATER PROBLEMS.

PORTIONS OF THE KICKAPOO RIVER ARE RUNNING AT BANKFULL STAGE OR
ARE EXPECTED TO REACH FLOOD STAGE TODAY OR THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT MOVING THROUGH THURSDAY WILL PROVIDE NON-SEVERE
THUNDERSTORM CHANCES...MAINLY TO WISCONSIN AND NORTHEAST IOWA.
LIGHTNING AND LOCALIZED HEAVY RAIN ARE THE MAIN HAZARDS.

THUNDERSTORM CHANCES LOOK TO RETURN SUNDAY INTO TUESDAY...BUT IT
IS STILL TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...ANY
RECENT RAINFALL...HIGH WATER OR FLOODING REPORTS WOULD BE GREATLY
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BAUMGARDT

In the hours before

Local storm report, Jul 7, 7:47 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      OELWEIN                 42.68N 91.91W
07/07/2010                   FAYETTE            IA   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING. HIGHWAY 150 NEARLY
            IMPASSABLE. NUMEROUS VEHICLES STRANDED.

&&

RANDYB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:02 AM CDTFlash Flood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more20 hr
Jul 7, 8:46 AM CDTAreal Flood AdvisoryARXAllamakee, Clayton, Winneshiek5 hr
Jul 7, 2:39 PM CDTRiver Flood WarningARXClayton19 hr
Jul 7, 2:58 PM CDTRiver Flood WarningARXClayton23 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.